# SDR SWAA981502

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DENTED RIGHT HORIZONTAL REMOVABLE L/E AT BS 124.5.  REMOVED AND REPLACED PER BOEING SRM.
